Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Aug 1, 2012, 3:24 PM MDT for 15 counties in Montana. It took effect at Aug 2, 2012, 12:00 PM MDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 3:24 PM MDT (21:24 UTC)
- In effect from
- Aug 2, 2012, 12:00 PM MDT
- Expired
- Aug 3, 2012, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 40 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:10 PM MDT | TSTM WND GST 61 | 32 Wsw Bynum, MT | 61 MPH WIND GUST REPORTED AT GATES PARK RAWS SITE. THUNDERSTORM IN THE AREA...BUT GUST POSSIBLY ENHANCED BY RECENT PASSAGE OF COLD FRONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2612 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143 WWUS85 KTFX 012124 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 324 PM MDT WED AUG 1 2012 MTZ112-012230- /O.CAN.KTFX.FW.A.0008.120802T1800Z-120803T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- 324 PM MDT WED AUG 1 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE FIRE WEATHER WATCH FOR THE ZONE 112...WHICH INCLUDES PORTIONS OF COUNTIES IMMEDIATELY ADJACENT TO THE NORTHERN ROCKY MOUNTAIN FRONT. ALTHOUGH WESTERLY WINDS WILL INCREASE AND BECOME GUSTY ALONG AN APPROACHING COLD FRONT AND IMMEDIATELY BEHIND ITS PASSAGE...RELATIVE HUMIDITIES ARE NOT ANTICIPATED TO FALL BELOW 20 PERCENT. THEREFORE...CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED...AND THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ MTZ113>118-020930- /O.UPG.KTFX.FW.A.0008.120802T1800Z-120803T0600Z/ /O.NEW.KTFX.FW.W.0014.120802T1800Z-120803T0600Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 324 PM MDT WED AUG 1 2012 ...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY...FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT TO THE NORTH...FOR FIRE WEATHER ZONES 113...114...115...116...117 AND 118... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITY...FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT TO THE NORTH...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA. THIS WARNING REPLACES THE PREVIOUSLY ISSUED FIRE WEATHER WATCH. * AFFECTED AREA...FIRE WEATHER ZONES 113...114...115...116... 117...AND 118. * TIMING...LOW RELATIVE HUMIDITY VALUES COMBINED WITH BREEZY WESTERLY WINDS WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS AHEAD OF AN APPROACHING COLD FRONT THURSDAY AFTERNOON. A STRONG WIND SHIFT TO THE NORTH IS ALSO EXPECTED AS THE COLD FRONT PASSES THROUGH THE AREA. THE FRONT WILL PASS THROUGH NORTH CENTRAL MONTANA LATE THURSDAY AFTERNOON AND SOUTHWEST MONTANA EARLY THURSDAY EVENING. * WINDS...WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH AHEAD OF THE FRONT WILL SHIFT MORE NORTHERLY BEHIND THE FRONT. * RELATIVE HUMIDITY...HUMIDITIES WILL MOSTLY FALL INTO THE 12 TO 18 PERCENT RANGE THURSDAY AFTERNOON PRIOR TO THE FRONTAL PASSAGE. * IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY UNCONTROLLED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
5 follow-up statements
740 WWUS85 KTFX 020903 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 303 AM MDT THU AUG 2 2012 MTZ113>118-022200- /O.CON.KTFX.FW.W.0014.120802T1800Z-120803T0600Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 303 AM MDT THU AUG 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY... FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT TO THE NORTH...FOR FIRE WEATHER ZONES 113...114...115...116... 117 AND 118... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 113...114...115...116... 117...AND 118. * TIMING...LOW RELATIVE HUMIDITY VALUES COMBINED WITH BREEZY WESTERLY WINDS WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS AHEAD OF AN APPROACHING COLD FRONT THURSDAY AFTERNOON. A STRONG WIND SHIFT TO THE NORTH IS ALSO EXPECTED AS THE COLD FRONT PASSES THROUGH THE AREA. THE FRONT WILL PASS THROUGH NORTH CENTRAL MONTANA LATE THURSDAY AFTERNOON AND SOUTHWEST MONTANA EARLY THURSDAY EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY UNCONTROLLED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
809 WWUS85 KTFX 022107 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 307 PM MDT THU AUG 2 2012 MTZ113>118-030600- /O.CON.KTFX.FW.W.0014.000000T0000Z-120803T0600Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 307 PM MDT THU AUG 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY...FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT TO THE NORTH... FOR FIRE WEATHER ZONES 113...114...115...116...117 AND 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 113...114...115...116... 117...AND 118. * TIMING...LOW RELATIVE HUMIDITY VALUES COMBINED WITH BREEZY WESTERLY WINDS WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS AHEAD OF AN APPROACHING COLD FRONT THURSDAY AFTERNOON. A STRONG WIND SHIFT TO THE NORTH IS ALSO EXPECTED AS THE COLD FRONT PASSES THROUGH THE AREA. THE FRONT WILL PASS THROUGH NORTH CENTRAL MONTANA LATE THURSDAY AFTERNOON AND SOUTHWEST MONTANA EARLY THURSDAY EVENING. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY UNCONTROLLED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
376 WWUS85 KTFX 030242 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 842 PM MDT THU AUG 2 2012 MTZ113>117-030345- /O.CAN.KTFX.FW.W.0014.000000T0000Z-120803T0600Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 842 PM MDT THU AUG 2 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY...FOR FIRE WEATHER ZONES 113... 114...115...116...117 AND 118... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. THE COLD FRONT HAS MOVED THROUGH MUCH OF THE REGION...ALLOWING RELATIVE HUMIDITIES TO RECOVER WELL ABOVE RED FLAG CRITERIA. OCCASIONAL WIND GUSTS OF 20 TO 25 MPH WILL CONTINUE FOR ANOTHER FEW HOURS. $$ MTZ118-030600- /O.CON.KTFX.FW.W.0014.000000T0000Z-120803T0600Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 842 PM MDT THU AUG 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY...FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT TO THE NORTH... FOR FIRE WEATHER ZONE 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 118. * TIMING...THE COLD FRONT IS CURRENTLY MOVING THROUGH THE SOUTHERN QUARTER OF ZONE 118. HUMIDITIES HAVE BEGUN TO RECOVER IN PARTS OF THE ZONE BUT REMAIN NEAR RED FLAG CRITERIA IN OTHER LOCATIONS. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY UNCONTROLLED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
837 WWUS85 KTFX 030255 CCA RFWTFX URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 853 PM MDT THU AUG 2 2012 MTZ113>117-030400- /O.COR.KTFX.FW.W.0014.000000T0000Z-120803T0600Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 853 PM MDT THU AUG 2 2012 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY...FOR FIRE WEATHER ZONES 113... 114...115...116...AND 117... CORRECTION TO NOT INCLUDE FIRE ZONE 118. THE RED FLAG WARNING REMAINS IN EFFECT FOR ZONE 118 UNTIL MIDNIGHT MDT. THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. THE COLD FRONT HAS MOVED THROUGH MUCH OF THE REGION...ALLOWING RELATIVE HUMIDITIES TO RECOVER WELL ABOVE RED FLAG CRITERIA. OCCASIONAL WIND GUSTS OF 20 TO 25 MPH WILL CONTINUE FOR ANOTHER FEW HOURS. $$ MTZ118-030600- /O.CON.KTFX.FW.W.0014.000000T0000Z-120803T0600Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 853 PM MDT THU AUG 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WESTERLY WINDS WITH LOW RELATIVE HUMIDITY...FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT TO THE NORTH... FOR FIRE WEATHER ZONE 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 118. * TIMING...THE COLD FRONT IS CURRENTLY MOVING THROUGH THE SOUTHERN QUARTER OF ZONE 118. HUMIDITIES HAVE BEGUN TO RECOVER IN PARTS OF THE ZONE BUT REMAIN NEAR RED FLAG CRITERIA IN OTHER LOCATIONS. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...RAPID FIRE GROWTH IS POSSIBLE WITH ANY UNCONTROLLED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
598 WWUS85 KTFX 030542 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1142 PM MDT THU AUG 2 2012 MTZ118-030645- /O.EXP.KTFX.FW.W.0014.000000T0000Z-120803T0600Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1142 PM MDT THU AUG 2 2012 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR FIRE WEATHER ZONE 118... THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. THE COLD FRONT HAS MOVED THROUGH MUCH OF THE REGION...ALLOWING RELATIVE HUMIDITIES TO RECOVER WELL ABOVE RED FLAG CRITERIA. OCCASIONAL WIND GUSTS OF 20 TO 25 MPH WILL CONTINUE FOR ANOTHER FEW HOURS. $$ HTTP://WEATHER.GOV/GREATFALLS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 1, 3:16 PM MDT, 8 minutes earlier.
Area forecast discussion, Aug 1, 3:16 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 316 PM MDT WED AUG 1 2012 .DISCUSSION... TONIGHT THROUGH FRIDAY...GENERALLY DRY CONDITIONS EXPECTED OVERNIGHT THOUGH AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT FOR EASTERN PORTIONS OF THE COUNTY WARNING AREA. A PATTERN CHANGE IS STILL ON TAP FOR THURSDAY AS AN UPPER TROF SWINGS ACROSS THE AREA DRAGGING A COLD FRONT WITH IT. THE FRONT SHOULD MOVE THROUGH THE CUT BANK AREA EARLY THURSDAY AFTERNOON AND THEN CONTINUE TO PUSH SOUTH AND EAST. WINDS WILL BECOME GUSTY AHEAD OF THE FRONT DURING THE AFTERNOON THURSDAY AND THE AIRMASS WILL BE DRY. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE CONDITIONS. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT THURSDAY NIGHT AND WILL REMAIN GUSTY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT WITH THE BULK OF THE PRECIPITATION FALLING AFTER MIDNIGHT THURSDAY. FRIDAY WILL BE COOL AND SHOWERY DURING THE MORNING WITH PRECIPITATION ENDING FROM THE WEST DURING THE AFTERNOON AND CONDITIONS IMPROVING FROM WEST TO EAST. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES ON THURSDAY WILL COOL SOME 10 TO 15 DEGREES BELOW SEASONAL AVERAGES FRIDAY. EMANUEL FRIDAY NIGHT THROUGH WEDNESDAY...UPPER LEVEL LOW TRACKS EAST ALONG US U.S. CANADIAN BORDER FRIDAY NIGHT LEAVING THE FORECAST AREA IN A CYCLONIC NW FLOW ALOFT. RIDGING REBUILDS QUICKLY BEHIND THE LOW OVER THE WEEKEND FOR WARM AND DRY CONDITIONS WITH TEMPERATURES AGAIN REACHING WELL ABOVE AVERAGE LEVELS BY SUNDAY. LATE SUNDAY AFTERNOON AND SUNDAY NIGHT THE COMBINATION OF WEEK ENERGY MOVING IN FROM THE SW AND AN UPPER LEVEL WAVE MOVING EAST ACROSS WESTERN CANADA COULD BRING SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. MODELS DIVERGE SIGNIFICANTLY NEXT WEEK LEADING TO DECREASING FORECAST CONFIDENCE IN THE MONDAY THROUGH WEDNESDAY PERIOD. HAVE KEPT POPS NEAR CLIMATOLOGICAL AVERAGES WITH TEMPS NEAR TO SLIGHTLY ABOVE AVERAGE FOR THIS PERIOD. HOENISCH && .AVIATION... UPDATED 1730Z. VFR CONDITIONS ARE EXPECTED TROUGH THE TAF PERIOD. THE AREA WILL REMAIN BETWEEN A TROUGH OF LOW PRESSURE OVER BRITISH COLUMBIA AND A BROAD RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST AND CENTRAL UNITED STATES...RESULTING IN A DRY WESTERLY FLOW ALOFT TODAY AND TONIGHT. SKIES WILL BE CLEAR TO PARTLY CLOUDY WITH MAINLY LIGHT WINDS. LANGLIEB && .PRELIMINARY POINT TEMPS/POPS... GTF 56 84 50 73 / 10 10 60 30 CTB 53 76 46 71 / 10 20 70 30 HLN 55 86 57 76 / 10 10 20 30 BZN 47 88 50 76 / 10 10 10 20 WEY 35 78 37 70 / 10 10 10 10 DLN 48 84 49 76 / 10 10 10 10 HVR 55 85 52 71 / 10 10 60 50 LWT 51 83 50 67 / 10 10 50 70 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN TETON...FERGUS...GALLATIN... HILL...JEFFERSON...JUDITH BASIN...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...EMANUEL LONG TERM...HOENISCH AVIATION...LANGLIEB WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 1, 4:52 AM MDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 452 AM MDT WED AUG 1 2012 MTZ008>015-044>055-021200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 452 AM MDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF THE REGION ON THURSDAY. THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF THE REGION FOR THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF NEW FIRES WOULD GREATLY BE APPRECIATED.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:15 AM MDT | Special Weather Statement | TFX | Judith Basin | 45 min |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.